Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
I recently took a half 8th of mushies and mixed it with my antidepressant called elavil. I take the elavil every night to sleep. Now last week I took my shrooms at night then half hour later i took the elavil. The trip was great but all the sudden after 4hours I was sitting down then I felt nausea then I went to stand up and felt vey dizzy. My friend was also watching me every move. All the suddden I paased out and slammed to the ground. My friend woke me up making sure i was ok and I was fine but I kind of forgot what happened. I am heavy psyd. user and have eaten shrooms for many years and never faced this problem. There may be a contradiction with the elavil and shrooms but I just dont have a clue.. My friend says that since I had not eaten all day then late at night I ate alot of surgars like ice cream and chocolate could have caused this problem. Any suggestions. Thankyou.
stop using the governments drugs and use mother natures. grow your own " medicine " just think, what if the whole time you thought you were taking an effective drug, it was just a placebo. mind over matter. adios. peace.
-------------------- a blurry dot dances among the shadows
bends the light
and fizzles into my pink and glowing mind